# SDR 2004FA0000233

- Difficulty date: December 16, 2003
- Submitted: February 27, 2004
- Operation: General aviation
- Make and model: Boeing 717-200
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Condition: Fod
- Location: Trim Power Drive
- Component: Power Drive, Eaton
- Component part number: 846D1007
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FOD WITHIN MOTOR ASSEMBLY, PIECE OF ASSEMBLY TOOLING LODGED IN STATOR WINDING CAUSED FAILURE OF STATOR.
